# SDR A6WA200740385

- Difficulty date: June 15, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 16,043 hours, 15,532 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PLANK AT PANEL 540BB HAS CORROSION APPROX .004 DEEP X 4 INCHES LONG X .2500 INCHES WIDE IN NON-CRITICAL AREA.  MAINTENANCE PERFORMED MAJOR REPAIR TO WING PLANK ACCESS HOLE AT WS 54.897 (LT) BY REMOVING CORROSION IN NON-CRITICAL AREAS IAW REO 601R-57-21-030, REV F.  (K)
